Previous |  Up |  Next


Title: On the number of spanning trees of finite graphs (English)
Author: Sedláček, Jiří
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 2
Year: 1969
Pages: 217-221
Category: math
MSC: 05-45
idZBL: Zbl 0175.20902
idMR: MR0250931
DOI: 10.21136/CPM.1969.117654
Date available: 2009-09-23T08:06:18Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] C. Berge: Théorie des graphes et ses applications.Paгis 1958.
Reference: [2] D. K. Fаddějev, V. N. Fаddӗjevová: Numerické metody lineární algebгy (Numerical methods of linear algebra).Praha 1964.
Reference: [3] J. W. Moon: The second moment of the complexity of a graph.Mathematika II (1964), 95-98. Zbl 0134.43504, MR 0175115
Reference: [4] A. Rotkiewicz: On Lucas numbers with two intrinsic prime divisors.Bulletin de ľАcadémie polonaise des sciences, X. (1962), 229-232. Zbl 0136.32503, MR 0139592
Reference: [5] J. Sedláček: O kostrách konečných grafů (On the spanning trees of finite graphs).Časopis pro péstování matematiky, 9I (1966), 221 - 227. MR 0195763


Files Size Format View
CasPestMat_094-1969-2_10.pdf 775.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo